Journal of Symbolic Logic

Review: Robert B. Lees, The Grammar of English Nominalizations

Joachim Lambek

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 27, Issue 2 (1962), 212-213.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183734433

JSTOR
links.jstor.org

Citation

Lambek, Joachim. Review: Robert B. Lees, The Grammar of English Nominalizations. J. Symbolic Logic 27 (1962), no. 2, 212--213. https://projecteuclid.org/euclid.jsl/1183734433


Export citation